Jan Ekstein
Jan Ekstein
Fakulta aplikovaných věd, Západočeská univerzita v Plzni
Verified email at kma.zcu.cz
Cited by
Cited by
The Packing Coloring of Distance Graphs
J Ekstein, P Holub, O Togni
Discrete Applied Mathematics, 2013
The packing chromatic number of the square lattice is at least 12
J Ekstein, J Fiala, P Holub, B Lidický
Arxiv preprint arXiv:1003.2291, 2010
Packing chromatic number of distance graphs
J Ekstein, P Holub, B Lidický
Discrete Applied Mathematics 160, 518-524, 2011
The rainbow connection number of 2-connected graphs
J Ekstein, P Holub, T Kaiser, M Koch, SM Camacho, Z Ryjáček, ...
Discrete Mathematics 313, 1884-1892, 2011
Star subdivisions and connected even factors in the square of a graph
J Ekstein, P Holub, T Kaiser, L Xiong, S Zhang
Discrete Mathematics 312, 2574-2578, 2011
Hamiltonian Cycles in the Square of a Graph
J Ekstein
The electronic journal of combinatorics 18 (P203), 1-13, 2011
Radio Labelings of Distance Graphs
R Čada, J Ekstein, P Holub, O Togni
Discrete Applied Mathematics 161, 2586-2884, 2012
3-coloring triangle-free planar graphs with a precolored 9-cycle
I Choi, J Ekstein, P Holub, B Lidický
International Workshop on Combinatorial Algorithms, 98-109, 2014
Revisiting the Hamiltonian theme in the square of a block: the case of DT-graphs
GL Chia, J Ekstein, H Fleischner
arXiv preprint arXiv:1706.04414, 2017
A best possible result for the square of a 2-block to be hamiltonian
J Ekstein, H Fleischner
Discrete Mathematics 344 (1), 112158, 2021
Hamiltonian properties in generalized lexicographic products
J Ekstein, J Teska
arXiv preprint arXiv:2012.10123, 2020
Bounding the distance among longest paths in a connected graph
J Ekstein, S Fujita, A Kabela, J Teska
Discrete Mathematics 341 (4), 1155-1159, 2018
Connected even factors in the square of essentially 2-edge connected graphs
J Ekstein, B Wu, L Xiong
arXiv preprint arXiv:1412.8709, 2014
The system can't perform the operation now. Try again later.
Articles 1–13